# SDR SWAA2023031502974

- Difficulty date: February 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2023-119545<[01] REPLACED SUPPORT ANGLE LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABI IAW B737-700 SRM 51-40-02 AND DWG 146A7901; SHEET 66; REV A.  SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABI IAW B737-700 SRM 51-40-02 AND DWG 146A7901; SHEET 66; REV A. SEE INDIVIDUAL SIGNS-OFF BELOW.
